# SDR EIA990290

- Difficulty date: November 3, 1999
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - CABIN EMERGENCY LT WILL NOT DISARM WITH AC POWER ON AIRPLANE.  CABIN EMERGENCY LT IN COCKPIT AND CENTER FORWARD CABIN WILL NOT TEST.  REMOVED AND REPLACED RIGHT EMERGENCY BATTERY POWER SUPPLY ASSY PER 33-53-0, OPS CHECK GOOD.  REMOVED AND REPLACED B5-23 EMERGENCY BATTERY PACK AND BATTERY, CORRECTED WIRING TO SAME WD 33-51-01.  (M)
